Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 36, NWS Melbourne, FL

June 3, 2010Indian River County, Okeechobee County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 3, 2010, 4:27 PM EDT for Indian River County, Okeechobee County, Osceola County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2010, 4:27 PM EDT (20:27 UTC)
Expired
Jun 3, 2010, 5:15 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Indian River County, FL, Okeechobee County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 66 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WUUS52 KMLB 032027
SVRMLB
FLC061-093-097-032115-
/O.NEW.KMLB.SV.W.0036.100603T2027Z-100603T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN INDIAN RIVER COUNTY IN FLORIDA
  NORTHERN OKEECHOBEE COUNTY IN FLORIDA
  SOUTHEASTERN OSCEOLA COUNTY IN FLORIDA

* UNTIL 515 PM EDT.

* AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES WEST OF FORT DRUM...AND
  MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  KISSIMMEE PRAIRIE PRESERVE...YEEHAW JUNCTION AND BLUE CYPRESS LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2744 8110 2759 8116 2761 8115 2764 8114
      2772 8116 2773 8118 2777 8118 2782 8122
      2785 8125 2782 8075 2750 8068
TIME...MOT...LOC 2026Z 184DEG 14KT 2753 8094

$$

67
1 follow-up statement
825 
WWUS52 KMLB 032049
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT THU JUN 3 2010

FLC061-093-097-032115-
/O.CON.KMLB.SV.W.0036.000000T0000Z-100603T2115Z/
OKEECHOBEE-OSCEOLA-INDIAN RIVER-
449 PM EDT THU JUN 3 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN INDIAN RIVER...SOUTHEASTERN OSCEOLA AND NORTHERN
OKEECHOBEE COUNTIES...

AT 447 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF YEEHAW
JUNCTION...MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE
CYPRESS LAKE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2744 8110 2759 8116 2761 8115 2764 8114
      2772 8116 2773 8118 2777 8118 2782 8122
      2785 8125 2782 8075 2750 8068
TIME...MOT...LOC 2048Z 184DEG 14KT 2762 8093

$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:36 AM EDT, 5 hours 51 minutes earlier.

Area forecast discussion, Jun 3, 10:36 AM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1036 AM EDT THU JUN 3 2010

.UPDATE DISCUSSION...

AS EXPECTED...MORNING CAPE SOUNDING SHOWS HIGHER PRECIP WATER
VALUES (1.94") WITH -9C AT 500 MB. HI RES VIS SAT IMAGERY SHOWS
CONGESTED CU DEVELOPING FROM OKEECHOBEE CO TO THE TREASURE COAST
AND EXPECT CONVECTIVE INITIATION TO AGAIN OCCUR IN THIS REGION...
IN THE FORM OF SHOWERS TO START. THE SEA BREEZE WILL DEVELOP IN
THE NEXT COUPLE HOURS ALG THE TREASURE COAST WHICH WILL BE A FOCUS
FOR ADDITIONAL SHOWERS AND LIGHTNING STORMS. SEA BREEZE WILL
DEVELOP NORTHWARD ALG THE BREVARD AND VOLUSIA COUNTIES AS WELL BUT
EXPECT LESS INLAND PENETRATION AS OFFSHORE FLOW IS FORECAST TO
INCREASE DURING THE DAY. SEA BREEZE MAY STALL OR EVEN GET PUSHED
BACK TO THE EAST ESP IN VOLUSIA. STILL EXPECTING A HIGH COVERAGE
OF RAIN/STORMS MAINLY LATE THIS AFTN INTO EARLY THIS EVENING ON
THE EAST SIDE OF THE PENINSULA. CURRENT FORECAST IN GOOD SHAPE AND
HAVE MADE ONLY SLIGHT ADJUSTMENTS TO THE GRAPHICAL FORECAST
BASED ON OBSERVATIONS. NO ZFP UPDATE.

TODAY (PREVIOUS)...SYNOPTIC PTRN FEATURES S/SSW SFC WINDS WITH SW
FLOW FROM JUST OF THE DECK UP THROUGH H70. H50 HGTS (585/586 DM)
AND TEMPS (-9C/-10C) A BIT BELOW NORMAL FOR EARLY JUNE. COULD ALSO
SEE MINOR INCRS IN DPVA OVER THE NRN CWA AS MID LVL SHORT WAVE
TROUGH SE OF LA (SEEN IN WATERVAPOR IMAGERY) SLIDES ENE TODAY.
MEAN PWAT PROGGED TO INCRS TO AROUND 1.8"/1.9" WITH SWRLY STEERING
LYR FLOW ALSO INCRSG TO ABOUT 20-25MPH AFT 18Z. ALL THIS SPELLS
HIGHER COVRG OF STORMS FOR THE CTRL/ERN SIDE OF THE PENINSULA
COMPARED TO WED. GOING WITH 60 PCT AREAWIDE...WHICH IS SHADED
TOWARD THE HIGH SIDE OF MAV/MET MOS. ECSB SHOULD MAKE STEADY
PROGRESS INLAND WITH COLLISION NEAR/SLGTLY EAST OF LK GEORGE-
KSFB-KMCO-KOBE LINE. EXPECT NMRS SHRA/TS TO FIRE EARLY ALONG
SEA/LAKE BREEZE INTERFACE OVER TREASURE COAST COS AND AROUND LAKE
OKEE. TEMPTED TO NUDGE POPS UP IN THAT AREA TO 70...BUT WILL KEEP
GOOD CONTINUITY WITH ADJCT FO'S.

FOR THIS EVENING...TEMPTED TO TRIM INTR POPS BACK A LTL BIT GIVEN
INCRS IN STEERING WINDS BUT KEPT 40...IN LINE WITH TPA. EXPECT ANY
LINGERING ACTIVITY TO PUSH OFFSHORE BY AROUND 03Z...PROBABLY SOONER
ACROSS THE NRN CWA.

SHOULD SEE SOME STRONGER STORMS ALONG BDRY INTERACTIONS WITH ISOLD
PULSE SVR (WIND/HAIL) AND FQT/EXCESSIVE LTG AND THE USUAL TORRENTIAL
DOWNPOURS. INCRSG STORM MOTION VECTOR COULD MITIGATE STORM TOTALS
SLGTLY...HOWEVER TEMPORARY URBAN PONDING/FLOODING STILL A DECENT BET
IN SOME SPOTS.

&&

.AVIATION...
ALREADY SEEING ISOLD MVFR CIGS ~FL020 INVOF VRB/FPR/SUA AND THIS
SHOULD DEVELOP NORTHWARD WITH BASES GRADUALLY LIFTING TO VFR THIS
AFTN. EXPECT SHRA/TS WITH MVFR/IFR VSBYS DVLPG AFT 15Z/16Z INVOF
VRB/MLB...THEN GRDLY INCRSG IN COVRG AREAWIDE THROUGH AROUND 00Z.

&&

.MARINE...
NO SIGNIFICANT CHANGES. SSW FLOW 10-15 KNOTS THIS MORNING WILL
TURN ONSHORE IN A SEA BREEZE. SEAS 1-2 FEET NEAR SHORE AND UP TO 3
FEET WELL OFFSHORE. CHANCE FOR STORMS OVER THE INTRACOASTAL AND
NEARSHORE ATLC MAINLY SOUTH OF SEBASTIAN INLET AS EARLY AS
NOON...THEN CHANCE FOR OFFSHORE MOVING STORMS VOLUSIA AND BREVARD
TOWARD EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  91  75  91  74 /  60  40  70  30
MCO  92  74  91  74 /  60  40  60  20
MLB  90  75  90  74 /  60  40  70  30
VRB  90  74  89  74 /  60  40  70  30
LEE  93  75  90  74 /  60  40  60  20
SFB  93  75  92  74 /  60  40  60  20
ORL  93  76  92  74 /  60  40  60  20
FPR  90  74  90  74 /  60  40  60  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY
Hazardous weather outlook, Jun 3, 6:13 AM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
613 AM EDT THU JUN 3 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
613 AM EDT THU JUN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A GRADUAL INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH DAYTIME HEATING
AND THE AFTERNOON SEA AND LAKE BREEZE BOUNDARIES WILL LEAD TO NUMEROUS
SHOWERS AND LIGHTNING STORMS OVER EAST CENTRAL FLORIDA TODAY.

A FEW SHOWERS AND LIGHTNING STORMS WILL FORM STARTING LATE THIS MORNING
...WITH THE BEST CHANCE AROUND LAKE OKEECHOBEE AND THE TREASURE COAST.
COVERAGE WILL INCREASE FROM EARLY AFTERNOON ONWARD AS THE EAST COAST
SEA BREEZE MOVES SLOWLY INLAND...AND THE WEST COAST SEA BREEZE PUSHES
INLAND AND EASTWARD AT A SLIGHTLY FASTER PACE.

THESE BOUNDARIES WILL COLLIDE LATE THIS AFTERNOON NEAR OR SLIGHTLY
EAST OF A LINE FROM LAKE GEORGE TO SANFORD...ORLANDO LAKE MARIAN...AND
BASINGER...WITH RAPID DEVELOPMENT OF STORMS POSSIBLE BETWEEN BEGINNING
AROUND 5 OR 6 PM. STORMS WILL LINGER THROUGH THE EARLY EVENING HOURS
...MAINLY FROM THE SAINT JOHNS RIVER TO THE ATLANTIC COAST.

STORMS WILL MOVE NORTHEAST AT 10 TO 15 MPH EARLY TODAY... WITH STORM
MOTION INCREASING TO 20 TO 25 MPH TOWARD SUNSET. DUE TO COLDER THAN
NORMAL TEMPERATURES ALOFT...SCATTERED STRONG STORMS ARE POSSIBLE...
WITH A FEW SEVERE STORMS CONTAINING DAMAGING WIND GUSTS AND LARGE
HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND TORRENTIAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES ARE LIKELY IN SEVERAL STORMS TODAY.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG STORMS WILL BE POSSIBLE NEAR INLAND LAKES AND THE TREASURE
COAST FROM THIS AFTERNOON INTO THE EARLY EVENING. OFFSHORE MOVING
STRONG STORMS ARE MORE LIKELY AROUND THE INTRACOASTAL AND NEAR SHORE
ATLANTIC WATERS NORTH OF SEBASTIAN INLET STARTING BY LATE AFTERNOON.
ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. MARINERS SHOULD BE
ALERT TO THE POTENTIAL OF STORMS MOVING IN RAPIDLY FROM THE WEST AND
SOUTHWEST TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED TO NUMEROUS AFTERNOON AND EARLY EVENING STORMS ARE
EXPECTED THROUGH THE WEEKEND AND EARLY NEXT WEEK. STORMS WILL
MOVE EASTWARD FROM THE MAINLAND INTO THE ATLANTIC FOR THE NEXT
SEVERAL DAYS. STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH
AFTERNOON...POSING LIGHTNING...WIND...HAIL AND TORRENTIAL RAINS
AS HAZARDS TO ALL OUTDOOR ACTIVITIES OVER LAND AND WATER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

CRISTALDI

In the hours before

Local storm report, Jun 3, 3:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     ORLANDO INTERNATIONAL A 28.43N 81.32W
06/03/2010  M53 MPH          ORANGE             FL   ASOS

            WIND GUST OF 53 MPH / 46 KNOTS FROM 220 DEGREES.

&&

JRC
Local storm report, Jun 3, 4:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
405 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     8 N ORLANDO             28.62N 81.37W
06/03/2010  M50 MPH          ORANGE             FL   ASOS

            WIND GUST OF 50 MPH / 43 KNOTS FROM 200 DEGREES AT
            ORLANDO EXECUTIVE AIRPORT.

&&

JRC
Local storm report, Jun 3, 4:10 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             WINTER GARDEN           28.56N 81.58W
06/03/2010  M0.25 INCH       ORANGE             FL   TRAINED SPOTTER

            PEA SIZED HAIL OBSERVED IN FULLERS CROSSING SUBDIVISION.

&&

JRC
Local storm report, Jun 3, 4:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND GST     PATRICK AIRFORCE BASE   28.24N 80.61W
06/03/2010  M51 MPH          BREVARD            FL   OTHER FEDERAL

            WIND GUST OF 51 MPH / 44 KNOTS FROM 170 DEGREES.

&&

JRC
Local storm report, Jun 3, 4:15 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FLOOD            STUART                  27.19N 80.24W
06/03/2010                   MARTIN             FL   TRAINED SPOTTER

            MINOR FLOODING ON HIGHWAY US 1 BETWEEN MONTEREY AND COVE
            ROADS.

&&

JRC
Special weather statement, Jun 3, 4:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT THU JUN 3 2010

FLZ041-044>046-141-147-032115-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
420 PM EDT THU JUN 3 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN BREVARD COUNTY...
NORTHEASTERN LAKE COUNTY...NORTHERN ORANGE COUNTY...SEMINOLE
COUNTY...VOLUSIA COUNTY...

* UNTIL 515 PM EDT.

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER APOPKA...
MOVING NORTHEAST AT 15 MPH. OTHER STORMS WERE STRENGTHENING AS
SEVERAL BOUNDARIES COLLIDED...AND ADDITIONAL STRONG STORMS ARE
EXPECTED IN THESE AREAS.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE WEKIWA SPRINGS STATE PARK...LAKE KATHRYN
HEIGHTS...EUSTIS...CASSIA...ORANGE CITY AND SCOTTSMOOR.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

LAT...LON 2869 8066 2886 8082 2883 8081 2867 8065
      2857 8061 2856 8073 2862 8079 2869 8079
      2871 8075 2879 8084 2862 8080 2856 8079
      2853 8143 2868 8166 2931 8163 2936 8141
      2927 8140 2927 8116 2941 8116 2942 8111
TIME...MOT...LOC 2018Z 210DEG 28KT 2874 8153

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:23 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole, Volusia52 min
Jun 2, 8:39 PM EDTSpecial Weather StatementMLBOrange, Osceola51 min
Jun 2, 8:45 PM EDTAreal Flood AdvisoryMLBOrange, Seminole60 min
Jun 2, 9:12 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia48 min
Jun 2, 9:42 PM EDTSpecial Weather StatementMLBSeminole63 min
Jun 3, 1:55 PM EDTSpecial Weather StatementMLBOsceola50 min
Jun 3, 2:15 PM EDTSpecial Marine WarningMLB2 hr
Jun 3, 2:17 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Osceola43 min
Jun 3, 2:23 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola67 min
Jun 3, 2:33 PM EDTSpecial Weather StatementMLBBrevard42 min
Jun 3, 2:41 PM EDTSevere Thunderstorm WarningMLBBrevard27 min
Jun 3, 2:45 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola60 min
Jun 3, 2:47 PM EDTSevere Thunderstorm WarningMLBBrevard43 min
Jun 3, 2:57 PM EDTSpecial Weather StatementMLBLake48 min
Jun 3, 3:13 PM EDTAreal Flood AdvisoryMLBBrevard2 hr
Jun 3, 3:25 PM EDTSevere Thunderstorm WarningMLBLake, Orange49 min
Jun 3, 3:46 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole28 min
Jun 3, 3:52 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie38 min
Jun 3, 4:20 PM EDTSpecial Weather StatementMLBSeminole, Volusia55 min
Jun 3, 4:27 PM EDTSpecial Marine WarningMLB2 hr
Jun 3, 4:52 PM EDTSevere Thunderstorm WarningMLBVolusia41 min
Jun 3, 5:06 PM EDTSevere Thunderstorm WarningMLBMartin39 min
Jun 3, 5:19 PM EDTSpecial Marine WarningMLB116 min
Jun 3, 6:00 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.